# SDR AU990997

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 23057142
- Condition: Failed
- Location: Turbine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR SECOND STAGE STATOR VANE FAILED AND ENTERED THE THIRDSTAGE COMPRESSOR ROTOR CAUSING SIGNIFICANT IMPACT DAMAGE TO THE THIRD STAGE ROTOR AND FURTHER DOWNSTREAM STAGES.
